Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 515, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Aug 12, 2011, 6:49 PM CDT for 4 counties in Oklahoma. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2011, 6:49 PM CDT (23:49 UTC)
- Expired
- Aug 12, 2011, 7:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Dewey County, OK, Ellis County, OK, Major County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 113 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 6:50 PM CDT | TSTM WND DMG | Woodward, OK | MAJOR DMG VO/AG BLDG WOODWARD H.S. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:16 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2073 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
610
WUUS54 KOUN 122349
SVROUN
OKC043-045-093-153-130045-
/O.NEW.KOUN.SV.W.0515.110812T2349Z-110813T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
NORTHERN ELLIS COUNTY IN NORTHWEST OKLAHOMA...
WESTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...
WOODWARD COUNTY IN NORTHWEST OKLAHOMA...
* UNTIL 745 PM CDT
* AT 649 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
MOORELAND TO 4 MILES SOUTH OF FARGO...MOVING SOUTHEAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...
HAIL UP TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE CAMARGO...CATESBY...CESTOS...
CHESTER...FARGO...FORT SUPPLY...GAGE...HARMON...MOORELAND...
MUTUAL...ORION...QUINLAN...SEILING...SHARON...SHATTUCK...TANGIER...
VICI AND WOODWARD.
LAT...LON 3659 10000 3661 9898 3651 9896 3650 9885
3630 9860 3593 9922 3624 10000
TIME...MOT...LOC 2349Z 304DEG 21KT 3651 9924 3629 9959
$$
..SPEG.2 follow-up statements
197
WWUS54 KOUN 130019
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
719 PM CDT FRI AUG 12 2011
OKC043-045-093-153-130045-
/O.CON.KOUN.SV.W.0515.000000T0000Z-110813T0045Z/
DEWEY OK-ELLIS OK-WOODWARD OK-MAJOR OK-
719 PM CDT FRI AUG 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR WESTERN MAJOR...WOODWARD...NORTHERN ELLIS AND NORTHWESTERN DEWEY
COUNTIES...
AT 719 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
QUINLAN TO 4 MILES WEST OF MUTUAL TO 14 MILES NORTH OF SHATTUCK...
MOVING SOUTHEAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 60 MPH...
HAIL UP TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE CAMARGO...CATESBY...CESTOS...
CHESTER...FARGO...FORT SUPPLY...GAGE...HARMON...MOORELAND...
MUTUAL...ORION...QUINLAN...SEILING...SHARON...SHATTUCK...TANGIER...
VICI AND WOODWARD.
LAT...LON 3659 10000 3661 9898 3651 9896 3650 9885
3630 9860 3593 9922 3624 10000
TIME...MOT...LOC 0019Z 304DEG 21KT 3642 9901 3622 9923
3647 9993
$$
..SPEG.819
WWUS54 KOUN 130045
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT FRI AUG 12 2011
OKC043-045-093-153-130055-
/O.EXP.KOUN.SV.W.0515.000000T0000Z-110813T0045Z/
DEWEY OK-ELLIS OK-WOODWARD OK-MAJOR OK-
745 PM CDT FRI AUG 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MAJOR...WOODWARD...
NORTHERN ELLIS AND NORTHWESTERN DEWEY COUNTIES HAS EXPIRED...
THE STORMS HAVE WEAKENED TO BELOW SEVERE LIMITS... BUT REMAIN
STRONG AND SMALL HAIL AND GUSTY WINDS MAY STILL OCCUR.
LAT...LON 3659 10000 3661 9898 3651 9896 3650 9885
3630 9860 3593 9922 3624 10000
TIME...MOT...LOC 0045Z 304DEG 21KT 3633 9886 3613 9908
3639 9977
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 3:05 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Aug 12, 3:05 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CDT FRI AUG 12 2011
.DISCUSSION...VERY HOT WEATHER HAS REBOUNDED TODAY WITH THE ABSENCE
OF CLOUD COVER. AREAS IN OUR HEAT ADVISORY ARE QUITE HOT AND
HUMID...WITH HEAT INDICES 104 TO 107 DEGREES AT 3 PM. ALTHOUGH
OUTFLOW BOUNDARIES WERE ENTERING NORTHERN OKLAHOMA...A SYNOPTIC COLD
FRONT WAS LAGGING CONSIDERABLY...AND WAS LOCATED FROM WESTERN KANSAS
TO CENTRAL NEBRASKA. MODELS FORECAST THIS FRONT TO SETTLED DOWN INTO
CENTRAL OKLAHOMA AND BECOME WEST TO EAST ORIENTED ON SATURDAY. SOUTH
OF THE BOUNDARY...AND BARRING THE UNCERTAINTY ASSOCIATED WITH
THUNDERSTORM OUTFLOWS...CONDITIONS APPEARS FAVORABLE FOR HEAT
ADVISORY CRITERIA TO BE MET THROUGH THE WEEKEND. THEREFORE...WE WILL
MAINTAIN A PORTION OF THE ADVISORY FOR FAR SOUTHERN/SOUTHWESTERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
THE THUNDER FORECAST IS COMPLEX...BUT THERE ARE ENOUGH FORCING
MECHANISMS ENTERING A BROAD AND STRONGLY UNSTABLE WARM SECTOR...
THAT WIDESPREAD STORMS...SOME SEVERE...ARE EXPECTED THIS EVENING AND
TONIGHT. THE PRIMARY EVENT WILL LIKELY ORGANIZE ALONG OUTFLOW
BOUNDARIES IN SOUTHERN KANSAS AND FAR NORTHERN OKLAHOMA EARLY THIS
EVENING. EXPECT A COMPLEX DRIVEN BY ITS COLD POOL...TO TRACK ALONG A
REMNANT WARM FRONT INTO CENTRAL AND SOUTHEAST OKLAHOMA. THE TYPE OF
INSTABILITY THAT HAS BUILT UP TODAY MAY SUPPORT SIGNIFICANT WIND AND
HAIL...ESPECIALLY WITH SHEAR INCREASING AS A MID LEVEL TROUGH
ENCROACHES ON THE REGION THIS EVENING.
THE FRONT AND OUTFLOW BOUNDARIES MAY AGAIN SUPPORT SCATTERED STORMS
SATURDAY AND SUNDAY...ESPECIALLY FROM INTERSTATE 40 SOUTHWARD. POPS
ARE FAIRLY LOW...HOWEVER...GIVEN LESSER UPPER SUPPORT. FIRE WEATHER
COULD BECOME A CONCERN IN THE DRIER AREAS EARLY NEXT WEEK...AS SOUTH
WINDS RESPOND TO A LEE TROUGH. OVERALL...THE NEXT WEEK LOOKS
HOT...BUT NOT QUITE AS EXCEPTIONALLY HOT AS WE SAW IN JULY AND EARLY
AUGUST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 73 96 71 98 / 70 20 10 10
HOBART OK 74 98 72 102 / 50 20 10 0
WICHITA FALLS TX 75 104 74 104 / 30 20 10 0
GAGE OK 68 91 68 96 / 60 10 10 10
PONCA CITY OK 71 92 67 91 / 80 20 10 0
DURANT OK 73 98 73 98 / 50 20 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ040>043-047-
048-051-052.
HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR OKZ033>039-044>046-050.
TX...HEAT ADVISORY UNTIL 10 PM CDT SUNDAY FOR TXZ083>090.
&&
26/22
BURKEHazardous weather outlook, Aug 12, 4:00 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT FRI AUG 12 2011
OKZ004>048-050>052-TXZ083>090-131000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
400 PM CDT FRI AUG 12 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE RISK AREA COVERS LOCATIONS IN OKLAHOMA AND NORTH TEXAS GENERALLY
NORTH AND EAST OF A LINE FROM ERICK... TO FREDERICK... TO WICHITA
FALLS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS.
IMPACTS...
DAMAGING WIND GUSTS TO 75 MPH AND LARGE HAIL TO THE SIZE OF
GOLFBALLS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN AND NEAR
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON INTO THE OVERNIGHT HOURS.
DISCUSSION...
THUNDERSTORMS WERE INCREASING ACROSS PORTIONS OF OF SOUTH CENTRAL
OKLAHOMA INTO A SMALL PART OF WESTERN NORTH TEXAS... AS WELL AS IN
THE EASTERN OKLAHOMA PANHANDLE... FRIDAY AFTERNOON. OTHER STORMS ARE
EXPECTED TO DEVELOP ALONG A SERIES OF BOUNDARIES ACROSS NORTHERN
OKLAHOMA AND KANSAS. STORMS DEVELOPING IN KANSAS WILL ALSO SPREAD
SOUTH INTO OKLAHOMA THROUGH THE EVENING. DAMAGING THUNDERSTORM WINDS
AND HAIL TO THE SIZE OF GOLF BALLS WILL BE POSSIBLE WITH THE
STRONGEST STORMS. LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL ALSO BE LIKELY.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY AUG 13.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
HOT TEMPERATURES WERE ONGOING LATE THIS AFTERNOON ESPECIALLY ACROSS
PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WHERE A HEAT
ADVISORY REMAINS IN EFFECT.
WILDFIRE POTENTIAL REMAINS VERY HIGH THIS AFTERNOON... ESPECIALLY IN
PARTS OF WESTERN NORTH TEXAS AND WESTERN OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
ALTHOUGH THE MOST WIDESPREAD RAIN EVENT WILL OCCUR FRIDAY NIGHT...
THUNDERSTORM CHANCES WILL CONTINUE OVER THE WEEKEND. A COLD FRONT
WILL STALL FROM SOUTHERN OKLAHOMA INTO THE TEXAS PANHANDLE... WITH
MODERATE NORTHWEST FLOW ALOFT. THIS FAVORS A GREATER CHANCE OF
STORMS OVER WESTERN AND SOUTHERN OKLAHOMA... AND WESTERN NORTH
TEXAS. SOME OF THE STORMS ON SATURDAY MAY BECOME STRONG TO SEVERE.
OTHER HAZARDOUS WEATHER...
LONG TERM DROUGHT WILL KEEP WILDFIRE POTENTIAL HIGH THROUGH NEXT
WEEK... BUT ESPECIALLY ON MONDAY AND TUESDAY... WHICH WILL SEE
BREEZY SOUTH WINDS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SATURDAY AUGUST 13.
CJSIn the hours before
Special weather statement, Aug 12, 5:32 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
532 PM CDT FRI AUG 12 2011
TXZ086-090-122315-
WICHITA TX-CLAY TX-
532 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY AND WICHITA COUNTIES.
AT 532 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WICHITA
FALLS...MOVING NORTH AT 15 MPH. OTHER STRONG STORMS WERE LOCATED
NEAR BURKBURNETT.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
BRIEF HEAVY RAIN...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3415 9866 3416 9859 3406 9848 3408 9842
3413 9840 3416 9837 3415 9833 3413 9830
3413 9826 3384 9834 3384 9863
BURKESpecial weather statement, Aug 12, 5:38 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 538 PM CDT FRI AUG 12 2011 OKZ005-122300- WOODS OK- 538 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR WOODS COUNTY. AT 536 PM CDT...STRONG TO SEVERE THUNDERSTORMS WERE LOCATED FROM BETWEEN BUTTERMILK AND COLDWATER KANSAS TO ABOUT 5 MILES WEST OF AETNA KANSAS...MOVING EAST AT 20 MPH. ALTHOUGH THE STORMS WILL LIKELY REMAIN IN KANSAS THROUGH 6 PM... STRONG WINDS FROM THE STORMS MAY AFFECT NORTHERN WOODS COUNTY. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3700 9873 3687 9864 3690 9936 3700 9941 ..SPEG.
Special weather statement, Aug 12, 6:23 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT FRI AUG 12 2011
OKZ005-006-122335-
WOODS OK-ALFALFA OK-
623 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND WOODS COUNTIES.
AT 623 PM CDT...A COMPLEX OF SEVERE THUNDERSTORMS WAS LOCATED IN
CENTRAL BARBER COUNTY KANSAS. WIDESPREAD STRONG AND DAMAGING WINDS
FROM THESE STORMS ARE MOVING TOWARD THE OKLAHOMA BORDER. WINDS OVER
70 MPH WILL BE POSSIBLE. PEOPLE IN NORTHERN WOODS AND NORTHERN
ALFALFA COUNTIES SHOULD BEGIN TO PREPARE FOR THE POTENTIAL FOR
DAMAGING WINDS. A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED.
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY WHEN A WARNING
IS ISSUED OR STORMS THREATEN YOU.
LAT...LON 3682 9811 3681 9811 3679 9886 3700 9892
3701 9825
..SPEG.Special weather statement, Aug 12, 6:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
634 PM CDT FRI AUG 12 2011
OKZ026-130000-
LINCOLN OK-
634 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.
AT 635 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SPARKS...
MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3546 9662 3546 9698 3558 9697 3579 9693
3587 9662 3570 9661
BURKELocal storm report, Aug 12, 6:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND GST 6 W WOODWARD 36.43N 99.50W
08/12/2011 M60 MPH WOODWARD OK AWOS
KWWR AWOS
&&
DWSpecial weather statement, Aug 12, 6:46 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT FRI AUG 12 2011
OKZ019-025-026-130030-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-
646 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...LOGAN AND OKLAHOMA
COUNTIES.
AT 645 PM CDT...STRONG THUNDERSTORMS EXTENDED FROM 6 MILES NORTH OF
ARCADIA TO 3 MILES NORTH OF HARRAH...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3547 9716 3574 9747 3599 9740 3599 9735
3601 9732 3599 9728 3597 9727 3597 9724
3594 9720 3595 9715 3594 9714 3594 9687
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 4:42 AM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| Aug 12, 5:05 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 55 min |
| Aug 12, 5:53 AM CDT | Special Weather Statement | OUN | Kay | 37 min |
| Aug 12, 5:59 AM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| Aug 12, 6:08 AM CDT | Special Weather Statement | OUN | Kingfisher | 37 min |
| Aug 12, 6:32 AM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Aug 12, 6:35 AM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Aug 12, 6:55 AM CDT | Special Weather Statement | OUN | Kay | 35 min |
| Aug 12, 6:56 AM CDT | Special Weather Statement | OUN | Garfield | 34 min |
| Aug 12, 7:40 AM CDT | Special Weather Statement | OUN | Kay | 35 min |
| Aug 12, 8:16 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| Aug 12, 8:19 AM CDT | Special Weather Statement | OUN | Payne | 26 min |
| Aug 12, 8:44 AM CDT | Special Weather Statement | OUN | Kay | 26 min |
| Aug 12, 10:08 AM CDT | Special Weather Statement | OUN | Kay | 37 min |
| Aug 12, 10:12 AM CDT | Areal Flood Advisory | OUN | Kay | 108 min |
| Aug 12, 3:13 PM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 47 min |
| Aug 12, 3:37 PM CDT | Special Weather Statement | OUN | McClain | 53 min |
| Aug 12, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 56 min |
| Aug 12, 4:06 PM CDT | Special Weather Statement | OUN | Stephens | 24 min |
| Aug 12, 4:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods | 77 min |
| Aug 12, 4:25 PM CDT | Special Weather Statement | OUN | Seminole | 35 min |
| Aug 12, 4:38 PM CDT | Special Weather Statement | OUN | Garvin, McClain | 52 min |
| Aug 12, 4:42 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 63 min |
| Aug 12, 5:09 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Aug 12, 5:24 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma, Pottawatomie | 36 min |
| Aug 12, 5:38 PM CDT | Special Weather Statement | OUN | Woods | 22 min |
| Aug 12, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 61 min |
| Aug 12, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 54 min |
| Aug 12, 6:23 PM CDT | Special Weather Statement | OUN | Alfalfa | 12 min |
| Aug 12, 6:34 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Aug 12, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 52 min |
| Aug 12, 6:46 PM CDT | Special Weather Statement | OUN | Lincoln | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.